# SDR QXEA200800807

- Difficulty date: July 21, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 13,023 hours, 9,214 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX-FLT 2561 (PDX-ONT) MASTER WARNING AND AFT LAVATORY SMOKE MESSAGE ILLUMINATED ON TAKEOFF.   WENT OFF AFTER 10 SECONDS.  LAVATORY WARNING SOUNDED BUT NO SMOKE PRESENT.  CALLED CFR AND RETURNED TO THE FIELD AND ACCOMPLISHED AN UNEVENTFUL LANDING.  LANDING WAS OVER WEIGHT.  MAINTENANCE PERFORMED AN OVERWEIGHT INSPECTION AND REPLACED THE E SEAL (ENGINE SEAL PRESSURE REGULATING VALVE).  DOWNSTREAM E-RING MISSING.  OPERATIONAL CHECKS GOOD.  RETURNED TO SERVICE.  (A)
